# SDR HALA2021040500041

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 4,088 hours, 954 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Screw
- Condition: Failed
- Location: Control Module
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - SCREW SNAPPED IN LH ENG OIL CONTROL MODULE // REMOVED STRIPPED FASTENER AND HELICOIL, REPLACED PER AIRBUS 321 AMM 70-24-00-910-803-A
